Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 12, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Apr 26, 2014, 9:40 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 27, 2014, 1:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2014, 9:40 PM CDT (02:40 UTC)
- In effect from
- Apr 27, 2014, 1:00 AM CDT
- Expired
- Apr 27, 2014, 9:00 PM CDT
- In force
- 20 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4852 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449 WWUS74 KAMA 270240 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 940 PM CDT SAT APR 26 2014 TXZ011-012-016-017-271200- /O.CAN.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/ /O.UPG.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/ /O.NEW.KAMA.WI.Y.0012.140427T0600Z-140428T0100Z/ OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON 940 PM CDT SAT APR 26 2014 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY FOR PARTS OF THE SOUTHERN TEXAS PANHANDLE... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE EARLY SUNDAY MORNING. WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH SUNDAY. * TIMING...FROM 1 AM TO 5AM CDT SUNDAY MORNING AND FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. WINDS ON SUNDAY COULD CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && NF $$ OKZ001-TXZ001-006-270345- /O.CAN.KAMA.HW.W.0006.000000T0000Z-140427T0300Z/ CIMARRON-DALLAM-HARTLEY- INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART... HARTLEY...CHANNING 940 PM CDT SAT APR 26 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH WIND WARNING. THE HIGHEST WIND GUSTS HAVE CEASED IN THE WARNED AREA...THOUGH WINDS OF 35 TO 45 MPH MAY STILL OCCUR LATE TONIGHT AND EARLY SUNDAY MORNING. $$ NF TXZ013-018-271200- /O.CAN.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/ /O.UPG.KAMA.HW.A.0003.140427T1500Z-140428T0200Z/ /O.NEW.KAMA.WI.Y.0012.140427T0600Z-140428T0100Z/ CARSON-ARMSTRONG- INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...CLAUDE 940 PM CDT SAT APR 26 2014 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY FOR PARTS OF THE SOUTHERN TEXAS PANHANDLE... ...THE HIGH WIND WATCH HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS REPLACED THE HIGH WIND WATCH WITH A WIND ADVISORY...WHICH IS NOW IN EFFECT FROM 1 AM TO 8 PM CDT SUNDAY. * EVENT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 45 MPH ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE EARLY SUNDAY MORNING. WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH SUNDAY. * TIMING...FROM 1 AM TO 5AM CDT SUNDAY MORNING AND FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. WINDS ON SUNDAY COULD CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && NF $$ OKZ002-TXZ002-003-007-008-270345- /O.CAN.KAMA.WI.Y.0011.000000T0000Z-140427T0300Z/ TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON- INCLUDING THE CITIES OF...GUYMON...STRATFORD...SPEARMAN... GRUVER...DUMAS...BORGER 940 PM CDT SAT APR 26 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS FROM EARLIER THIS EVENING HAVE CEASED IN THE ADVISORY AREA. $$ NF
6 follow-up statements
651 WWUS74 KAMA 270904 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 404 AM CDT SUN APR 27 2014 TXZ011>013-016>018-271900- /O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0100Z/ OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...HEREFORD...CANYON...CLAUDE 404 AM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. * TIMING...UNTIL 8 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
858 WWUS74 KAMA 271406 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 906 AM CDT SUN APR 27 2014 OKZ001>003-TXZ001>010-014-015-019-020-272300- /O.EXB.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...PAMPA...SHAMROCK...WHEELER... CLARENDON...WELLINGTON 906 AM CDT SUN APR 27 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * EVENT...WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. * TIMING...UNTIL 8 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ011>013-016>018-272300- /O.EXT.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...HEREFORD...CANYON...CLAUDE 906 AM CDT SUN APR 27 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE. * TIMING...UNTIL 8 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHNEIDER/JACKSON/BUFFALO
323 WWUS74 KAMA 271503 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1003 AM CDT SUN APR 27 2014 OKZ001>003-TXZ002>005-272315- /O.UPG.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ /O.NEW.KAMA.HW.W.0007.140427T1503Z-140428T0200Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER... HIGGINS...FOLLETT 1003 AM CDT SUN APR 27 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ001-006>020-272315- /O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1003 AM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHNEIDER/JACKSON/BUFFALO
891 WWUS74 KAMA 271909 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 209 PM CDT SUN APR 27 2014 OKZ002-003-TXZ004-005-272200- /O.NEW.KAMA.DU.Y.0007.140427T1909Z-140427T2200Z/ /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ TEXAS-BEAVER-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON... BOOKER...HIGGINS...FOLLETT 209 PM CDT SUN APR 27 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. THESE STRONG WINDS WILL ALSO RESULT IN VISIBILITIES BEING REDUCED TO LESS THAN ONE MILE DUE TO BLOWING DUST. VISIBILITIES MAY LOCALLY BE REDUCED TO NEAR ZERO NEAR OPEN FIELDS. * TIMING...THE WORST BLOWING DUST WILL OCCUR THROUGH 5 PM. THE STRONG WINDS WILL CONTINUE UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IF YOU CANNOT PULL OFF TO THE SIDE OF THE ROAD...PROCEED AT A SUITABLE SPEED...TURN ON YOUR HEADLIGHTS AND SOUND YOUR HORN OCCASIONALLY. USE PAINTED LINES TO AID IN DRIVING. PULL OFF THE ROAD AS SOON AS POSSIBLE. && $$ OKZ001-TXZ002-003-272200- /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ CIMARRON-SHERMAN-HANSFORD- INCLUDING THE CITIES OF...BOISE CITY...KEYES...STRATFORD... SPEARMAN...GRUVER 209 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ001-006>020-272200- /O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 209 PM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JACKSON
591 WWUS74 KAMA 272216 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 516 PM CDT SUN APR 27 2014 OKZ002-003-TXZ004-005-280200- /O.EXP.KAMA.DU.Y.0007.000000T0000Z-140427T2200Z/ /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ TEXAS-BEAVER-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON... BOOKER...HIGGINS...FOLLETT 516 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY HAS EXPIRED... * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. THESE STRONG WINDS WILL ALSO RESULT IN VISIBILITIES BEING REDUCED TO LESS THAN ONE MILE DUE TO BLOWING DUST. * TIMING...THE STRONG WINDS WILL CONTINUE UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ001-TXZ002-003-280200- /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ CIMARRON-SHERMAN-HANSFORD- INCLUDING THE CITIES OF...BOISE CITY...KEYES...STRATFORD... SPEARMAN...GRUVER 516 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ001-006>020-280200- /O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 516 PM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
791 WWUS74 KAMA 280216 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 916 PM CDT SUN APR 27 2014 OKZ001>003-TXZ002>005-280330- /O.EXP.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER... HIGGINS...FOLLETT 916 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING HAS EXPIRED... WINDS ARE BEGINNING TO DIE DOWN THIS EVENING. $$ TXZ001-006>020-280330- /O.EXP.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 916 PM CDT SUN APR 27 2014 ...WIND ADVISORY HAS EXPIRED... WINDS ARE BEGINNING TO DIE DOWN THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 26, 6:43 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 26, 6:43 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
643 PM CDT SAT APR 26 2014
.AVIATION...
FOR THE 00Z TAFS...HIGH WINDS CONTINUE TO IMPACT ALL TAF SITES...WITH
GUSTS TO AROUND 45 KTS POSSIBLE THROUGH ABOUT 02Z AT EACH SITE. SOME
BLDU IS POSSIBLE...WITH VISIBILITY MOST LIKELY TO BE IMPACTED AT
KAMA...WHERE DUST MAY OBSCURE VISIBILITY TO APPROX 1 MILE AT TIMES
THIS EVENING. SLIGHTLY LOWER WIND SPEEDS WILL THEN OCCUR UNTIL A
COLD FRONT BRINGS GUSTY WEST WINDS AGAIN STARTING AROUND 05Z TO 06Z.
STRONG WINDS TO AROUND 30KTS ARE EXPECTED AGAIN DURING THE DAY
SUNDAY...WITH GUSTS UP TO 40KTS. BLDU MAY AGAIN BE A CONCERN
ESPECIALLY AT KAMA.
NF
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT SAT APR 26 2014/
DISCUSSION...
A DRYLINE HAS MIXED EAST TO OFF THE CAPROCK THIS AFTERNOON AND SHOULD
CONTINUE TO PUSH EAST INTO WESTERN OKLAHOMA BY EARLY THIS EVENING.
THE DRYLINE COULD POTENTIALLY RETREAT BACK TO THE WEST INTO THE
EXTREME EASTERN SECTIONS OF THE FORECAST AREA EARLY TONIGHT AS A
CLOSED UPPER LOW TRACKS EAST ACROSS THE FOUR CORNERS REGION THIS
EVENING...AND THEN LIFTING NORTHEAST INTO THE CENTRAL PLAINS STATES
BY SUNDAY MORNING. A PACIFIC COLD FRONT WILL MOVE EAST ACROSS THE
FORECAST AREA TONIGHT AND EARLY SUNDAY. THERE WILL BE A SLIGHT CHANCE
OF CONVECTION CLOSE TO THE OKLAHOMA AND TEXAS STATE LINE OR ACROSS
THE EXTREME EASTERN SECTIONS OF THE PANHANDLES...HOWEVER CONFIDENCE
LOW AND FEEL BEST CHANCES FOR CONVECTION WILL BE EAST OF THE TEXAS
AND OKLAHOMA STATE LINE. WILL LEAVE LOW END SLIGHT CHANCE POPS FOR
TONIGHT FOR NOW. THE BIGGEST CONCERNS WILL BE WIND...BLOWING
DUST...AND FIRE WEATHER THROUGH EARLY NEXT WEEK. DOWNSLOPING
SOUTHWEST AND WEST WINDS WILL PREVAIL THROUGH SUNDAY BECOMING WEST TO
NORTHWEST ON MONDAY. STRONGEST WINDS LIKELY BETWEEN 20Z TODAY TO 03Z
SUNDAY...AND THEN AGAIN BETWEEN 13Z SUNDAY TO AROUND 00Z MONDAY.
EXPANDED HIGH WIND WARNING THROUGH 03Z SUNDAY TO INCLUDE ALL OF THE
WESTERN AND SOUTHWESTERN TEXAS PANHANDLE...AND THE WIND ADVISORY TO
INCLUDE ALL OF THE NORTH CENTRAL TO SOUTH CENTRAL TEXAS PANHANDLE.
LEFT HIGH WIND WATCH FOR SUNDAY ALONE FOR NOW FOR THE SOUTHWEST TEXAS
PANHANDLE.
THE CLOSED UPPER LOW LIFTS NORTH ON SUNDAY INTO THE NORTHERN PLAINS
STATES AND THEN TRACK SOUTH AND EAST TO THE MID MISSISSIPPI RIVER
VALLEY. BEST LIFT REMAINS NORTH OF THE PANHANDLES AND LACK OF LOW
LEVEL MOISTURE SHOULD RESULT IN DRY CONDITIONS EARLY NEXT WEEK.
REMOVED MENTION OF POPS MONDAY INTO TUESDAY. ANOTHER COLD FRONT MOVES
THROUGH THE FORECAST AREA BY MONDAY EVENING WITH SURFACE RIDGE
BUILDING INTO THE PANHANDLES THROUGH MID TO LATE NEXT WEEK. UNSEASONABLY
COOL CONDITIONS MUCH OF NEXT WEEK WITH WARMING TREND BY LATE NEXT
WEEK AND NEXT WEEKEND.
SCHNEIDER
FIRE WEATHER...
CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
THROUGH LATE THIS EVENING FOR ALL OF THE PANHANDLES. CRITICAL FIRE
WEATHER CONDITIONS CAN BE EXPECTED SUNDAY...AND THEN ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS MONDAY AND TUESDAY. NO ELEVATED OR
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY THROUGH
FRIDAY.
SCHNEIDER
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
RED FLAG WARNING FROM NOON TO 10 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
HIGH WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DALLAM...DEAF SMITH...HARTLEY...OLDHAM...POTTER...
RANDALL.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...HANSFORD...HUTCHINSON...MOORE...
SHERMAN.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...DEAF SMITH...
OLDHAM...POTTER...RANDALL.
OK...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
RED FLAG WARNING FROM NOON TO 10 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
HIGH WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TEXAS.
&&
06/09Hazardous weather outlook, Apr 26, 2:58 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 258 PM CDT SAT APR 26 2014 OKZ001>003-TXZ001>020-271100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 258 PM CDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HIGH WIND WARNING IS IN EFFECT THROUGH LATE THIS EVENING FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN AND SOUTHWESTERN TEXAS PANHANDLE FOR WINDS AROUND 40 MPH WITH GUSTS TO AROUND 60 MPH. A WIND ADVISORY IS IN EFFECT FOR THE CENTRAL OKLAHOMA PANHANDLE AND THE CENTRAL TEXAS PANHANDLE FOR SLIGHTLY LOWER WINDS. THERE IS A SMALL CHANCE FOR THUNDERSTORMS ACROSS THE FAR EASTERN PANHANDLES LATER THIS EVENING...MAINLY AFTER 9 PM. IF STORMS DEVELOP...THEY COULD BE SEVERE WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS UP TO 60 MPH. HOWEVER...CONFIDENCE OF ANY STORMS DEVELOPING IS VERY LOW. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF THE PANHANDLES THROUGH 10 PM. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN 3 MILES AT TIMES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG WINDS WILL BE POSSIBLE ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE ON SUNDAY WHERE A HIGH WIND WATCH REMAINS IN EFFECT. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES ON SUNDAY DUE TO THE STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN 3 MILES AT TIMES ON SUNDAY. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE ACTIVATION THIS EVENING ACROSS THE EXTREME EASTERN SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS EVENING AND AGAIN ON SUNDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON MONDAY AND TUESDAY. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:03 AM CDT | High Wind Warning | AMA | Hansford, Lipscomb, Ochiltree, Sherman | 11 hr |
| Apr 27, 2:09 PM CDT | Blowing Dust Advisory | AMA | Lipscomb, Ochiltree | 3 hr |
Nearby
Wind Advisories in Texas, 2014Wind Advisories in Oklahoma, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.